Ouayl Chadli, Jen-Chih Yao, On variational-hemivariational inequalities with nonconvex constraints
Full Text: PDF
Volume 5, Issue 6, 1 December 2021, Pages 893-907
Abstract. In this paper, we consider a nonconvex constrained variational-hemivariational inequality problem for a star-shaped set. The existence of solutions is shown by an approach based on the equilibrium problem theory, and a penalization method. An application to a nonconvex constrained semipermeability model for the stationary heat conduction problem is provided. Our results are new and improve considerably recent results in literature.
How to Cite this Article:
Ouayl Chadli, Jen-Chih Yao, On variational-hemivariational inequalities with nonconvex constraints, J. Nonlinear Var. Anal. 5 (2021), 893-907.